MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number 9-AVP2-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The article, ¿intermediate and long-term follow-up of transcatheter closure of congenital coronary cameral fistulas in infants and children: experience from a single center¿, was reviewed.The article presented a case study of a 1.08-year-old, 9.5kg patient with a coronary cameral fistula.It was reported that on an unknown date, a 10mm amplatzer vascular plug ii was chosen for implant to occlude a coronary cameral fistula.During procedure, the patient experienced acute myocardial infarction.The article concluded that tcc of ccfs in infants and children appears to be effective and is associated with a relatively low complication rate.Large ccfs and giant coronary artery aneurysms (caas) represent a higher risk of both acute and intermediate and long-term adverse events after closure.[the primary and corresponding author was zhiwei zhang, department of pediatric cardiology, guangdong cardiovascular institute, guangdong provincial people¿s hospital (guangdong academy of medical sciences), southern medical university, guangdong provincial key laboratory of south china structural heart disease, guangzhou, 510100, china, with corresponding email: drzhangzw@sohu.Com].
 
Additional Manufacturer Narrative
Literature article: intermediate and long-term follow-up of transcatheter closure of congenital coronary cameral fistulas in infants and children: experience from a single center.As reported in a literature article, "intermediate and long-term follow-up of transcatheter closure of congenital coronary cameral fistulas in infants and children: experience from a single center" , a 1.08-year-old, 9.5kg patient with a coronary cameral fistula experienced acute myocardial infarction an unknown date during procedure.A more comprehensive assessment could not be performed as the event was non-contemporaneously reported through a literature review and no device was received for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER VASCULAR PLUG II
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17909610
Report Number2135147-2023-04442
Device Sequence Number6627139
Product Code KRD
UDI-Device Identifier00811806010380
UDI-Public00811806010380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9-AVP2-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 YR
Patient SexUnknown
Patient Weight10 KG